Hokkaido Mathematical Journal

Classification of cubic forms with three variables

Tadayuki ABIKO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 2 (1981), 239-248.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758093

Digital Object Identifier
doi:10.14492/hokmj/1381758093

Mathematical Reviews number (MathSciNet)
MR625591

Zentralblatt MATH identifier
0484.14009

Citation

ABIKO, Tadayuki. Classification of cubic forms with three variables. Hokkaido Math. J. 10 (1981), no. 2, 239--248. doi:10.14492/hokmj/1381758093. https://projecteuclid.org/euclid.hokmj/1381758093


Export citation